Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Black Dog

Collapse
This topic is closed.
X
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Black Dog

    Hi everyone, I'm brand new to this site, I only signed up to it because there seemed to be some really helpful responses to problems I had read. I have a problem and I'd appreciate some good advice.
    I'm 22 years old and have a non exsistant sex drive. I have been with my current partner for a year and a half. Before him I went pretty off the rails after coming out of a long term relationship. I was at uni and wanted to experience the world before it got real. I had at least 2 "fun buddies" on the go at any one time and set myself up on a string of one night stands over the year between partners (I could really do without any judgement on that if you'd like to hold it in please), the point is, I had a very high libido.
    When I started going out with my new partner the sex was great, we couldn't keep our hands off eachother. It was the first year that my S.A.D hadn't affected me during winter. Around the same time as us getting together I was prescribed a contraceptive pill called co-cyprindiol (aka Dianette) one of the side effects is depression and loss of libido. I was prescribed this through sheer vanity as I had acne that was showing no signs of clearing up.
    Around September 2010 I began to feel less happy in myself and the sex count went from 7/8 times a week to about 3. I have tried almost everything I can think of between then and now to boost my libido from underwear to even using Spanish Fly (which just makes me feel ill) but now we VERY rarely have sex. We sleep in the same bed everynight but the last time we did anything was 2 weeks ago.
    Now I understand that sex is not the be all and end all to a relationship and he has been very understanding and supportive and patient while i sit and beat myself up about it but i just want to feel normal again!
    And you see, as supportive and loving as he is, theres a big insecure and paranoid part of me that thinks "if he ain't getting it from me, whats stopping him getting it somewhere else.
    Please can someone give me some advice, anything. I just need someone to talk to that isn't my partner, I think ive unleashed more than enough on him.

    Thanks in advance.
    X

  • Hi CateyJ,

    You mentioned it yourself. One of the side effects of hormonal BC is loss of libido.

    If you haven't already done so, check out the Birth Control Forum. Many of the ladies there who have posted situations similar to yours and there are some very well informed and intelligent threads that may be very insightful.

    Welcome, I think you'll very much find this a great site.

    Comment


    • Thanks pretzel,

      Just did a search for co-cyprindiol and Dianette, and other than this one there was only one other that gave them a mention. I was taking Microgynon before the Dianette and had no problems with that apart from the acne. I'm just tired of feeling like this.

      Comment


      • Originally posted by CateyJ View Post
        Thanks pretzel,

        Just did a search for co-cyprindiol and Dianette, and other than this one there was only one other that gave them a mention. I was taking Microgynon before the Dianette and had no problems with that apart from the acne. I'm just tired of feeling like this.
        I would suspect that I would agree with you (btw, I'm one of the vocal minority of men here) but maybe expanding your search as I would suspect that this particular BC pill is in a class of hormonal BC pills which has a generic name. Or, go to the manufacturers site and look at it's chemical composition and search that way.

        Comment

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Posts in Our Forums

        Collapse

        • Career Mom Guilt Is Real. Have You Ever Experienced It? - Let's Discuss!

          Mom guilt is real! I love my profession and I love being a mom, but sometimes balancing the two can leave us moms feeling less than enough in both....

          Today, 10:46 AM By Rebecca Z.
        • Pain Management

          Dear All,

          I am Tim and new to this forum. I really like guiding people on various topics so if you have any advise for me or want an advice...

          Yesterday, 04:33 AM By Timf
        • Abominable Film

          I went to see this at the cinema with my sister and was blown away: by the quality of the film, the special effects, the storyline. Definitely one of...

          10-20-2019, 04:48 AM By Popcorn&Candy
        • Reply to Healthcare Apps

          That sounds like a really good idea, Anya Joe. Keeping track of the calories you're burning must work. To me, I wouldn't use such a device myself, but...

          10-20-2019, 04:41 AM By Popcorn&Candy
        • Reply to Hello All

          Hi, ConnieBlake. I am a regular member on here and look forward to offering you any advice you might need.

          There're loads of people with...

          10-20-2019, 04:38 AM By Popcorn&Candy

        Latest Topics in Our Forums

        Collapse

        Working...
        X